# SDR DALA2015021401322

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 886-1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTRNAL FUSELAGE SKIN BENEATH RUB STRIPS FILLET PANELS FROM BS 886-1003  LONGERON 18R.  REMOVED CORROSION AND FOUND  WITHIN LIMITS IAW SRM 53-04, PAR 57 51-10-3, PAR 26 51-10-3, PAR 14 AND 21.
